It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



General Health Message Board

  • bleeding due to severe allergic reaction to medication or first time anal sex?

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 06-25-2013, 12:15 PM   #1
    swearlikesailor
    Newbie
    (female)
     
    swearlikesailor's Avatar
     
    Join Date: Jun 2013
    Posts: 1
    swearlikesailor HB User
    bleeding due to severe allergic reaction to medication or first time anal sex?

    I'm currently on a medication called Pinnamox due to a dental absess and very rarely does it cause side effects but one of the rare side effects is bloody dihherea

    I also experienced my first time doing sex anally and it also may cause bleeding. The sex didn't cause much pain to myself

    I didn't notice the blood until after induring anal sex so I'm confused what caused the bleeding

    I am not currently experiencing any other abnormalities

    I'm in my mid teens

     
    Reply With Quote
    Sponsors Lightbulb
       
    Reply Reply

    Tags
    anal, bleeding, medication, reaction, sexual health



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 04:35 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!